# SDR C2XA03TY189

- Difficulty date: November 4, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 11,518 hours, 8,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE CARGO DOOR SILL.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR SILL IAW EMB SRM 51-20-03 AND 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
